# SDR ASAA2013030494085

- Difficulty date: March 4, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,186 hours, 6,910 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 2392
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 23,209 hours, 6,913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELED ACFT TO 23.1 LBS UPON GETTING NRS FUEL DROPPED TO 22.6. UNABLE TO EXPLAIN LOSS OF 500 LBS.  APU RUNNING FOR APPROX 10 MIN.  ACFT GROUNDED.  LAST 25 LEGS LOGGED TANK 1 DEGRADED. COMPENSATOR DATA BAD. CODE 28-41108.  REMOVED COMPENSATOR REF MM TASK 28-41-21-000-801.  INSTALLED SERVICEABLE COMPENSATOR REF MM TASK 28-41-21-400-801.  BITE TEST OF FUEL QTY SYS REF MM 28-41-00-730-730-801.  NO DEFECTS NOTED, CLEARED FLIGHT FAULT HISTORY.
